MathSciNet Relay Station
MathSciNet bibliographic data
MR2501511 (2010e:14019) 14G15 (11F67 11G18 11G20 14C22 14H40)
Couveignes, J.-M. Linearizing torsion classes in the Picard group of algebraic curves over finite fields. J. Algebra 321 (2009), no. 8, 2085–2118.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement